# SDR AALA202304210462

- Difficulty date: April 19, 2023
- Submitted: April 21, 2023
- Operation: Air carrier
- Aircraft: N947NN
- Make and model: Boeing 737823
- Aircraft serial: 31190
- Aircraft time: 27,004 hours, 10,822 cycles
- System (JASC): 5610 · Flight Compartment Windows
- Part: Window
- Condition: Cracked
- Location: Zone 200 - Fuse
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS GROUNDED: FIRST OFFICER WINDSHIELD HAS CRACK ABOUT AN INCH AND A HALF IN LENGTH. HORIZONTAL LOWER CENTER. CRACK IN WINDSHIELD. REMOVED AND REPLACED FIRST OFFICER COCKPIT WINDOW.
